Doctor insights on:
Acne Marks On Back
I have a lot of acne marks on my back. Only marks!!, I read a lot about the effictivness of skinorean. Is it true? can I try it without seeing doctor.
Scars.: Scars are sometimes the result of the skin healing after acne. There is no harm in trying an over the counter solution but I wouldn't hold your breath on it being very effective for scarring. You may need to see a dermatologist to discuss other options such as cosmetic laser surgery which would be much more effective but much more expensive. Also cosmetic surgery generally isn't covered by ins. ...Read more
Iam facing a problem of lot of back acne marks on my back body.Pls suggest any ointments or body lotions are there to remove the burning black marks.?
Back acne: If you are still developing widespread acne on the back, then you should talk with your doctor about oral medications like antibiotics- usually the topical treatments are difficult to apply on such an area. If it's the acne scars you're talking about, unfortunately there's no magic cream to remove them. Sometimes laser treatment by dermatologists can help with acne scaring. I'd start there. ...Read more
Acne Scars: There are multiple lasers available that are effective in the improvement of acne scarring. The fraxel laser and the affirm laser are examples of the fractional laser technology which has been shown to be very effective in the treatment and removal of scarring that results from acne or other causes. ...Read more
I have a lot of acne marks and pimples on my back and also on my shoulders. What should I do to remove those. Thanks.?
Manage your acne: You're almost an adult. If topical benzoyl peroxide and/or retinoic acid haven't cleared you in two weeks, your physician will need to add prescription-strength Rx. Keep doing this until your acne remits on its own. There is nothing you can do to speed its self-curing. Dark spots can be bleached but I'd advise you not to try; depressed scars need specialist intervention. ...Read more
What is the criteria needed to be put on Accutane ? I have severe back acne, and mild facial acne with some red acne marks.
Failure: You ought to have been placed on failed topical and/or oral antibitics for a sufficient period of time. Topical approaches such as benzoyl peroxide foams combined with topical antibiotics can often be very effective. If you fail these, then Accutane is certainly a reasonable option. ...Read more
After being put on steroids for pain, I have horrible acne marks (I now know they are called hyperpigmentation) on my jawline and back. What can I do ?
I hate my facial skin people say I look old dark eyes acne marks blackheads and red marks under eyes what should I do? It holds me back as a person
See a dermatologist: There are many cosmetic treatments availableGet a more detailed answer ›
My daughter, 20, has acne and blemish all over her body, specially on her back and face.She has oily skin too.What is the possible treatment for it?
Several: First, wash with soap and water. Benzoyl peroxide and salicylic acid creams can help. Sometimes topical or oral antibiotics are used. Some people find moderate sun exposure to be helpful as long as they are not on a medicine that makes them overly sensitive to the sun. In severe cases, sometimes, Azelaic Acid or oral retinoids are used. Daily exercise with copious sweating followed by shower helps. ...Read more
Not the key: Whether or not you pop them, you're likely to have hyperpigmentation and maybe depressed scars; the latter can be permanent. You owe it to yourself to get serious about managing your acne. If topical benzoyl peroxide as tolerated up to 10% 2x/day hasn't cleared you in two weeks, your physician can add something that will. Best wishes. ...Read more
Scientific Rx: Two weeks trial of topical benzoyl peroxide alone. This clears most mild acne. If not clear, physician's office visit. Options may include topical retinoic acid derivative, topical clindamycin, the oral contraceptive pill for a woman who can take it, and/or an appropriate systemic antibiotic right for the patient. Tough cases referred for isotretinoin. Manage as a chronic disease. Good luck. ...Read more
Specialist work: A dermatologist can make the scars less apparent using a laser, filler, or dermabrasion. Before you do this, consider whether this is what you really want. If you are a woman, most men don't care but you'll probably get a good result. If you are a man, look at the hollywood stars who have kept their acne marks to look tougher (jet li, charlie sheen, stephen segal, many others.). ...Read more
Laser / Aesthetics: Laser therapy is very good at reducing scarring from acne - but specific lasers and a knowledgeable technician/physician is most important so as not to worsen the scarring... Sometimes - depending on skin type and type of scarring - other aesthetic treatments can help with decreasing the look of scars too... Good luck! ...Read more
See your physician: It depends on the depth of the scars and how much you have, also if there's more discoloration involved and if still with active acne. Using a noncomedogenic sunblock everyday will help prevent further discoloration. Retinoid products are known to reduce scarring over time but the most effective ones are by prescription. Glycolic acid may also help. See your physician for the best options for you. ...Read moreSee 1 more doctor answer
Probably: This is an excellent bleaching cream that can be used anywhere from 1 day a week 2 more often if it does not dry out your skin. It may take several weeks to work and should be used at night. You should wear a sunscreen on top of any acne medicine that you were using because the sun will make the spots remaining darker longer. Any topical acne cream that has a retinoid in it will also help lighten. ...Read moreSee 1 more doctor answer
Different options: For over the counter methods try using products that have benzoyl peroxide, salicylic acid, alcohol, and acetone. For prescription treatments you may be prescribed antibiotics, retinoids or vitamin a derivatives, azelaic acid, oral contraceptives, or spironolactone. Always ask a dermatologist about the possible affects and the risks vs benefits of each treatment. Make sure it's best for you. ...Read more